# SDR R61A20090072

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 14,346 hours, 10,384 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142071141
- Part serial: 280
- Condition: Faulty
- Location: Brake System
- Part time: 13,403 hours, 9,754 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT DURING GEAR EXTENSION RECEIVED A LT / RT BRAKE CTRL FAULT MSG ON EICAS, GEAR EXTENDED NORMALLY.  CREW DECLARED AN EMERGENCY AND LANDED IN IND WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE A/C TO TROUBLESHOOT.  MAINTENANCE FOUND THE BCM NR 2 TO BE AT FAULT, AND REPLACED IT AND PERFORMED OPS CHECKS PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
